MAUDE Adverse Event Report: ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT VICTORY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5810
Medical Device Problem Codes Failure to Interrogate (1332); Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, the physician was unable to interrogate the device.Technical support was contacted but premature battery depletion could not be confirmed.The device was explanted and replaced to resolve the issue.The patient was in stable condition.
 
Event or Problem Description
New information was received that the correct serial number for the device was (b)(4).
 
Additional Manufacturer Narrative
The reported event of early battery depletion was not confirmed.The device was received without telemetry, and battery having reached end of life (eol) after exceeding projected longevity.The device image could not be saved due to battery condition and a request was made to the field, but the device image was not available.After cutting open the device and replacing the battery, the device was tested under nominal conditions with normal results.Additionally, the pacer was programmed and tested under three different pulse amplitude levels and the results indicate the drain current was within normal range.

Brand Name
VICTORY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8569477
Report Number2017865-2019-06229
Device Sequence Number1731397
Product Code LWP
UDI-Device Identifier05414734009546
UDI-Public05414734009546
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2013
Device Model Number5810
Device Lot Number3622141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/22/2019
07/25/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date05/23/2019
07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight80